American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert M. Solovay. Hyperarithmetically encodable sets . Trans. Amer. Math. Soc. 239 (1978) 99-122. MR 0491103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fred Zemke. P.R.-regulated systems of notation and the subrecursive hierarchy equivalence property . Trans. Amer. Math. Soc. 234 (1977) 89-118. MR 0498045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander S. Kechris. The theory of countable analytical sets . Trans. Amer. Math. Soc. 202 (1975) 259-297. MR 0419235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl G. Jockusch and Robert I. Soare. $\Pi \sp{0}\sb{1}$ classes and degrees of theories . Trans. Amer. Math. Soc. 173 (1972) 33-56. MR 0316227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1